Jump to content

New Beginnings


[...]

Recommended Posts

Hello! I am new to the group. 😊

I have been on Alprazolam for 3 months now.

I take one  .125mg in the morning and another .125mg at night for anxiety. I will like to tapper off and take CBD OIL instead, and I will like to know how can I do that?

I been having side effect to the Alprazolam, like muscle spasms, and constipation, So I need to get off this quickly.

thanks in advance for any advice and help you can provide me.

 

Thank you,

Ery

Link to comment
Share on other sites

Hello Ery, welcome to BenzoBuddies,

 

Three months is enough time for your body to become dependent on the Alprazolam and if you're experiencing some unpleasant symptoms, it looks like it has.  Getting off of the drug quickly isn't the best way to go about this, it's better to taper slowly or at whatever rate your symptoms will allow.  If you begin your taper and find your symptoms are too much then we suggest slowing it down because the purpose of a taper is to use the drug to minimize the effects so you can stay functional. 

 

We typically suggest reducing your dose by about 5-10% every couple of weeks so I'd suggest starting slow but because you've been on the drug for only 3 months, you may be able to speed it up a bit.

 

I'll provide some links to the forum but please ask questions, we're here to help.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

Hi Ery, good to have you here. I would urge you not to taper off your benzo too quickly. A slow, steady taper works best for most people. How are you getting on?

Hardy.

Link to comment
Share on other sites

Welcome. I hope you are coming off slowly. I would suggest using the search feature of this forum to research CBD.  Some things work great for some people and others, not so much. I wish you a painless and smooth recovery. Keep us in the loop.

 

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...